# SDR UALA2011082204436

- Difficulty date: August 20, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 67,558 hours, 25,368 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO THRESHOLD, MEASURES APPROX 1.25 LONG.  DEPTH IS APPROX 3-16TH INCH. NO CRACKS NOTED.  ACCOMPLISHED INTERIM REPAIR WITH TAPE PG 804 ITEM G. DAMAGE ALSO WITHIN LIMITS OF 53-00-53 DETAIL VI.
